# SDR AU990554

- Difficulty date: June 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pipe
- Part number: 82970010175
- Condition: Worn
- Location: Hydraulic System
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) HYDRAULIC PIPE WORN THROUGH.   LOSS OF HYDRAULIC PRESSURE TO THE FORWARD LT LANDING GEAR DOOR ACTUATOR ALLOWING THE LT LANDING GEAR TO PUSH THE FORWARD DOOR OPEN AND SHEARING THE FORWARD DOOR CONNECTING ROD P/N 83231027-001.  DAMAGE ALSO TO THE FORWARD LT DRAG LINK FAIRING.
